# SDR QXEA2024031800067

- Difficulty date: March 12, 2024
- Submitted: March 18, 2024
- Operation: Air carrier
- Aircraft: N645QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000768
- Aircraft time: 13,757 hours, 9,126 cycles
- System (JASC): 5323 · Fuselage Internal Stairs
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frm 84
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION IN RH IB SEAT TRACK FR 84. REMOVED DAMAGED SECTION AND PERFORMED SEAT TRACK SPLICE REPAIR, INSTALLED SEAT TRACK SPLICES AND NEW SEAT TRACK SECTION ON RH IN SEAT TRACK AT FR 84 REF ETD2022-170-022163.
